Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Aug 24, 2007, 3:04 AM CDT for Andrew County, Holt County, Missouri; Doniphan County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 3:04 AM CDT (08:04 UTC)
- Expired
- Aug 24, 2007, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Doniphan County, KS, Andrew County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 4:15 AM CDT | FLASH FLOOD | 4 E Highland, KS | WATER FLOWING OVER 7 HIGHWAY A QUARTER MILE NORTH OF 240TH ROAD WHICH IS JUST NORTH OF THE TOWN OF SPARKS. ALSO 10 TO 12 INCHES OF WATER FLOWING OVER 7 HIGHWAY AT THE BOTTOM OF FANNING HILL WHICH IS JUST SOUTH OF SPARKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 240808
FFWEAX
KSC043-MOC003-087-241400-
/X.NEW.KEAX.FF.W.0034.070824T0804Z-070824T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 AM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DONIPHAN COUNTY IN NORTHEAST KANSAS
SOUTHERN HOLT COUNTY IN NORTHWEST MISSOURI
WESTERN ANDREW COUNTY IN NORTHWEST MISSOURI
* UNTIL 900 AM CDT
* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR HAS INDICATED 2 TO 4 INCHES OF RAIN HAS FALLEN OVER
THE WARNED AREA SINCE LAST EVENING...WITH AN ADDITIONAL 1 TO 3
INCHES OF RAINFALL ACCUMULATION EXPECTED OVER THE NEXT SEVERAL
HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HIGHLAND...SAVANNAH...TROY...WATHENA...AMAZONIA...DENTON...
FILLMORE...FOREST CITY...OREGON AND WHITE CLOUD.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 4013 9469 3992 9480 3965 9504 3966 9531
4005 9535 4014 9509
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 12:50 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 24, 12:50 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT FRI AUG 24 2007
...UPDATED AVIATION...
.DISCUSSION...
ZONES UPDATED TO EXPIRE SEVERE THUNDERSTORM WATCH...
MAIN THREAT FOR THE REST OF OVERNIGHT WILL BE TRAINING CELLS
RESULTING IN HEAVY RAIN...MAINLY NORTHERN PORTIONS OF CWA.
MESOSCALE COMPLEX TO THE WEST IN CENTRAL KS IS MOVING EASTWARD AND
LOW LEVEL JET FROM SOUTHWEST WILL CONTINUE TO FEED MOISTURE INTO THE
FORECAST AREA TONIGHT. THE ZONES MAY BE A LITTLE BROAD IN THE AREA
OF PRECIPITATION BUT NEEDED TO GET THE UPDATE OUT...WILL BE FINE
TUNING THE TIMING AND EXTENT EXPECTED FOR THIS PRECIPITATION EVENT
IN THE GRIDS FOR THE NEXT ISSUANCE BY 400 AM. ADOLPHSON
.PREVIOUS DISCUSSION
/400 PM CDT THU AUG 23 2007
MAIN CONCERN IS THE CONVECTIVE AND HEAVY RAIN THREAT FOR TONIGHT AND
FRIDAY. A WEAK SHORTWAVE WAS MOVING INTO EXTREME WRN MO WITH WEAK
ACCAS CONVECTION ACCOMPANYING THE SHORTWAVE. AS PER FCST
SOUNDING...TEMPERATURES ARE NEARING CONVECTIVE TEMPERATURE...BUT
OBSERVATIONS SUGGEST CUMULUS HAVING A TOUGH TIME REACHING ANY
VERTICAL EXTENT. HOWEVER...STILL CANNOT RULE OUT ISOLATED
THUNDERSTORMS OVER THE CWA EARLY THIS EVENING.
THE PRIMARY THREAT OF CONVECTION THIS EVENING IS ALONG A PREFRONTAL
TROUGH IN XTRM SERN NEB. SCATTERED SHOWERS AND THUNDERSTORMS WERE
DEVELOPING IN EXTREME SOUTHEASTERN NEBRASKA AND NW MO ALONG THIS
BOUNDARY...ALONG THE NORTHERN EDGE OF THE INSTABILITY AXIS. THE
BOUNDARY WILL CONTINUE TO SAG SOUTHEAST TONIGHT WITH THE BOUNDARY
BECOMING NEARLY STATIONARY ALONG A ST JOSEPH TO PRINCETON LINE LATE
TONIGHT. THUNDERSTORMS WILL GRADUALLY BECOME MORE WIDESPREAD IN THE
VICINITY OF THE BOUNDARY THROUGH THE NIGHT. THE ACTIVITY WILL BE
ENHANCED BY A MCS WHICH IS EXPECTED TO DEVELOP IN NORTHERN KANSAS
AND SRN NEBRASKA TONIGHT.
THE THUNDERSTORMS THIS EVENING HAVE THE POTENTIAL TO BE SEVERE WITH
A FEW STORMS POSSIBLY PRODUCING LARGE HAIL AND DAMAGING WINDS. THE
SVR THREAT WILL GENERALLY BE LIMITED TO AREAS NORTH OF A LINE FROM
MOUND CITY TO BETHANY. THE SVR THREAT LATE TONIGHT WILL CONSIST OF
MARGINAL DAMAGING WIND THREAT FOR AREAS MAINLY ALONG AND NORTH OF
I-70. MUCAPES FALL TO AROUND 1500-2000 J/KG LATE TONIGHT WITH
SFC-3KM AND SFC-6KM SHEAR INCREASING TO AROUND 30 KNOTS OR A LITTLE
HIGHER. THE UNIDIRECTIONAL SHEAR COMBINED WITH THE MUCAPE SUGGEST
THE POTENTIAL FOR LINE SEGMENTS IN THE WARM SECTOR...THUS THE THREAT
OF DAMAGING WINDS.
OTHER THAN THE SVR POTENTIAL...THERE APPEARS TO BE A HEAVY RAIN
THREAT FOR NORTHERN MISSOURI LATE TONIGHT AND FRIDAY MORNING.
THUNDERSTORMS MAY TRAIN ALONG THE BOUNDARY LATE TONIGHT IN ADVANCE
OF THE MCS WHICH WILL MOVE THROUGH FRIDAY MORNING. THE STORMS WILL
BE FUELED BY A STRONG LLJ WHICH WILL ALSO ENHANCE THE ISENTROPIC
LIFT ON THE 310K NEAR THE BOUNDARY. RAINFALL AMOUNTS WILL RANGE FROM
1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. AS A RESULT...HAVE ISSUED
A FFA FOR NORTHERN MISSOURI FOR LATE TNGT AND FRI MORNING.
THE FRONT AND THE MCS WILL PROGRESS EAST SOUTHEAST ON FRIDAY WITH AN
OUTFLOW BOUNDARY LIKELY TO SAG INTO SRN MO. THIS WILL LIKELY
INHIBIT STRONG THUNDERSTORM REDEVELOPMENT ACROSS THE SRN CWA FRIDAY
AFTN. OTHERWISE...POST FRONTAL SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH SATURDAY EVENING AS THE SHORTWAVE MOVES THROUGH THE
CENTRAL PLAINS.
DRY AND COOLER WEATHER IS EXPECTED ON SATURDAY.
DB
SURFACE HIGH PRESSURE WILL BE IN CONTROL EARLY SUNDAY KEEPING
CONDITIONS DRY WITH HIGHS RANGING FROM THE MIDDLE 80S NORTHEAST TO
LOWER 90S SOUTHWEST. THE SURFACE HIGH WILL SHIFT ON
MONDAY...BRINGING A COUPLE OF DAYS OF PERSISTENT SOUTHERLY FLOW TO
THE CENTRAL U.S. THIS WILL RESULT IN A GRADUAL WARMING TREND TO
BEGIN THE WORK WEEK. HIGHS MONDAY LOOK TO BE IN THE UPPER 80S TO
LOWER 90S...AND ON TUESDAY HIGHS SHOULD BE IN THE LOWER 90S ACROSS
THE ENTIRE REGION. THE NEXT FRONT WILL AFFECT THE FORECAST AREA
SOMETIME DURING THE PERIOD FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY. FOR NOW...HAVE SOME LOW END CHANCE POPS IN DURING THIS
TIME. WITH DECENT MOISTURE LIKELY IN PLACE AHEAD OF THE
BOUNDARY...POPS WILL PROBABLY BE RAISED FURTHER ONCE BETTER TIMING
ON THE FRONTAL PASSAGE CAN BE ESTABLISHED. OTHERWISE...EXPECT
TEMPERATURES TO COOL BACK DOWN INTO THE 80S BEHIND THE MID-WEEK
FRONT WITH DRY CONDITIONS.
SAW
&&
AVIATION...
TIMING OF CONVECTIVE SYSTEM OVER KANSAS BRING TSTM ACTIVITY INTO
KSTJ JUST AFTER 06Z...AND REMAINING TERMINALS CLOSER TO 08Z.
UPSTREAM OBSERVATIONS PRIMARILY VFR...HOWEVER RADAR INTENSITIES
SUGGEST A GOOD DEAL OF MVFR UNDER THE HEAVIEST SHOWERS. MORE SOLID
AREA OF TSTMS OVER CNTRL KANSAS SHOULD REACH THE AREA BEFORE
12Z...WITH MORE EXTENSIVE MVFR CONDITIONS...WITH LOCALIZED IFR
POSSIBLE. MODEL SOUNDINGS AND POST CONVECTIVE SYSTEM OBSERVATIONS
SUGGEST CIGS FALLING TO AOB 2K FT LATE THIS MORNING...WITH CONTINUE
SHOWER AND TSTM ACTIVITY.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 AM FRIDAY TO 1 PM FRIDAY FOR
MOZ001>008-MOZ011>017-MOZ021>023.
KS...FLASH FLOOD WATCH FROM 1 AM FRIDAY TO 1 PM FRIDAY FOR
KSZ025-KSZ102.Hazardous weather outlook, Aug 23, 2:05 PM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 205 PM CDT THU AUG 23 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 205 PM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON IN ADVANCE OF WEAK UPPER STORM SYSTEM MOVING EAST ACROSS EASTERN KANSAS. STRONG INSTABILITY ALONG WITH WEAK TO MODERATE SHEAR MAY LEAD TO THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. LATER THIS EVENING...A SLOW MOVING COLD FRONT WILL ENTER EXTREME NORTHWESTERN MISSOURI WITH THE FRONT SLOWLY SAGGING SOUTH TO NEAR THE INTERSTATE 70 CORRIDOR BY DAYBREAK. AS A RESULT...THE SEVERE WEATHER THREAT WILL CONTINUE UNTIL THROUGH AT LEAST MIDNIGHT FOR AREAS NORTH OF A LINE FROM MOUND CITY KANSAS TO MARYVILLE. AS THE FRONT SLIDES SOUTHEAST TONIGHT...A CONVECTIVE COMPLEX WILL MOVE EAST INTO SOUTHEASTERN NEBRASKA AND EXTREME EASTERN KANSAS BY MIDNIGHT. AS THIS COMPLEX APPROACHES MISSOURI SHORTLY AFTER MIDNIGHT...THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG THE FRONT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS...MAINLY ALONG AND NORTH OF INTERSTATE 70 BY DAYBREAK. THE THUNDERSTORMS AFTER MIDNIGHT ARE EXPECTED TO BE MARGINALLY SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. THE MAIN CONCERN IS THE POTENTIAL FOR HEAVY RAINFALL LATE TONIGHT...ESPECIALLY NORTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO MACON. AS A RESULT...A FLASH FLOOD WATCH WILL LIKELY BE ISSUED FOR LATE TONIGHT AND FRIDAY MORNING FOR AREAS ALONG AND NORTH OF THIS LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINFALL WILL CONTINUE FOR AT LEAST THE MORNING HOURS ON FRIDAY AS THE FRONT SLIDES SOUTH TOWARD SOUTHERN MISSOURI AND A UPPER STORM SYSTEM APPROACHES. THE STORMS ARE NOT EXPECTED TO BE SEVERE DURING THE MORNING HOURS...BUT ADDITIONAL HEAVY RAINFALL IS LIKELY ACROSS MUCH OF THE OUTLOOK AREA. THE SEVERE THREAT DURING THE AFTERNOON HOURS ON FRIDAY IS DEPENDENT UPON HOW FAR SOUTH THE FRONT PROGRESSES. AT THE CURRENT TIME...THE FRONT IS EXPECTED TO STRETCH FROM MOUND CITY KANSAS EAST TO SEDALIA BY MID AFTERNOON WITH THE RISK OF SEVERE THUNDERSTORMS CONFINED TO CITIES SOUTH OF THIS LINE. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. THE PRECIPITATION IS EXPECTED TO EXIT THE OUTLOOK AREA BY SATURDAY MORNING. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY NIGHT AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING AND MAY ALSO BE POSSIBLE FRIDAY AFTERNOON AND EVENING FOR AREAS SOUTH OF A LINE FROM MOUND CITY KANSAS TO SEDALIA. SPOTTERS ARE ALSO ENCOURAGE TO REPORT RAINFALL REPORTS TONIGHT AND FRIDAY. DB
In the hours before
Special weather statement, Aug 23, 9:31 PM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 931 PM CDT THU AUG 23 2007 MOZ002-004-011-012-240315- ANDREW-GENTRY-HOLT-NODAWAY- 931 PM CDT THU AUG 23 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN HOLT...NORTHERN ANDREW... SOUTHEASTERN NODAWAY AND SOUTHWESTERN GENTRY COUNTIES UNTIL 1015 PM CDT... AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FILLMORE...OR 13 MILES NORTHWEST OF SAVANNAH...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... STANBERRY BY 1015 PM CDT. THE TOWNS OF ROSENDALE...BOLCKOW...BARNARD...REA...GUILFORD AND CONCEPTION ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
Special weather statement, Aug 24, 1:27 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 127 AM CDT FRI AUG 24 2007 MOZ004>007-013>016-022-023-240730- CALDWELL-DAVIESS-DE KALB-GENTRY-GRUNDY-HARRISON-LIVINGSTON-MERCER-PUTNAM-SULLIVAN- 127 AM CDT FRI AUG 24 2007 ...SIGNIFICANT WEATHER ALERT FOR DAVIESS...GRUNDY...HARRISON... MERCER...NORTHERN CALDWELL...NORTHWESTERN LIVINGSTON...NORTHWESTERN SULLIVAN...SOUTHEASTERN DEKALB...SOUTHEASTERN GENTRY AND WESTERN PUTNAM COUNTIES UNTIL 230 AM CDT... AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLEVILLE TO BETHANY TO 8 MILES SOUTHWEST OF PATTONSBURG TO STEWARTSVILLE...MOVING EAST AT 40 MPH. THESE STORMS WILL BE NEAR... OSBORN BY 135 AM CDT. CAINSVILLE BY 140 AM CDT. GILMAN CITY BY 145 AM CDT. GALLATIN BY 150 AM CDT. PRINCETON AND 6 MILES SOUTH OF MERCER BY 155 AM CDT. SPICKARD...JAMESPORT AND HAMILTON BY 200 AM CDT. THE TOWNS OF BLYTHEDALE...AMITY...MCFALL...FAIRPORT...SANTA ROSA... WEATHERBY...COFFEY...MOUNT MORIAH...WINSTON AND ALTAMONT ARE ALSO IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:14 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 6 hr |
| Aug 24, 1:27 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Gentry, Harrison, Holt, Mercer and 5 more | 6 hr |
| Aug 24, 1:49 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 27 hr |
| Aug 24, 1:49 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 57 hr |
| Aug 24, 1:49 AM CDT | River Flood Warning | EAX | Atchison, Holt | 24 hr |
| Aug 24, 4:12 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 1 more | 4 hr |
| Aug 24, 9:02 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Holt, Nodaway | 12 hr |
| Aug 24, 9:53 AM CDT | River Flood Warning | EAX | Buchanan | 67 hr |
| Aug 24, 10:12 AM CDT | River Flood Warning | EAX | Chariton, Macon | 19 hr |
| Aug 24, 10:12 AM CDT | River Flood Warning | EAX | Linn, Livingston | 34 hr |
| Aug 24, 10:12 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 66 hr |
| Aug 24, 10:12 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 23 hr |
| Aug 24, 10:22 AM CDT | Areal Flood Warning | EAX | Adair, Gentry, Grundy, Harrison, Mercer, Putnam and 3 more | 12 hr |
| Aug 24, 4:37 PM CDT | Tornado Warning | EAX | Buchanan | 38 min |
| Aug 24, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 39 min |
| Aug 24, 5:22 PM CDT | Areal Flood Advisory | EAX | Buchanan | 3 hr |
| Aug 24, 5:31 PM CDT | Areal Flood Advisory | EAX | DeKalb | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.